Alert archive / North Carolina / Small Craft Advisories in 2011
Small Craft Advisory 69, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Jul 24, 2011, 4:13 PM EDT. It took effect at Jul 24, 2011, 6:00 PM EDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2011, 4:13 PM EDT (20:13 UTC)
- In effect from
- Jul 24, 2011, 6:00 PM EDT
- Expired
- Jul 27, 2011, 3:20 AM EDT
- In force
- 57 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
842 WHUS72 KMHX 242013 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 413 PM EDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY NIGHT ACROSS THE CENTRAL WATERS... .SOUTHWEST WINDS GUSTING UP TO 25 KT WILL PRODUCE SEAS UP TO 6 FEET OVER THE CENTRAL WATERS TONIGHT THROUGH MONDAY NIGHT. AMZ152-154-156-250415- /O.NEW.KMHX.SC.Y.0069.110724T2200Z-110726T0900Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 413 PM EDT SUN JUL 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
494 WHUS72 KMHX 250755 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 355 AM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED SOUTH OF OREGON INLET THIS AFTERNOON THROUGH EARLY TUESDAY MORNING... .SOUTHWEST WINDS GUSTING UP TO 25 KT WILL PRODUCE SEAS UP TO 6 FEET SOUTH OF OREGON INLET THIS AFTERNOON INTO EARLY TUESDAY MORNING. AMZ158-251800- /O.EXB.KMHX.SC.Y.0069.110725T1800Z-110726T0900Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 355 AM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT TUESDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-156-251800- /O.CON.KMHX.SC.Y.0069.000000T0000Z-110726T0900Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 355 AM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
237 WHUS72 KMHX 251118 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 718 AM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED SOUTH OF OREGON INLET THIS AFTERNOON THROUGH EARLY TUESDAY MORNING... .SOUTHWEST WINDS GUSTING UP TO 25 KT WILL PRODUCE SEAS UP TO 6 FEET SOUTH OF OREGON INLET THIS AFTERNOON INTO EARLY TUESDAY MORNING. AMZ152-154-156-252000- /O.CON.KMHX.SC.Y.0069.000000T0000Z-110726T0900Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 718 AM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-252000- /O.CON.KMHX.SC.Y.0069.110725T1800Z-110726T0900Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 718 AM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT TUESDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
342 WHUS72 KMHX 251933 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 333 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED SOUTH OF OREGON INLET THROUGH WEDNESDAY NIGHT... .STRONG SOUTHWEST WINDS TO AROUND 25 KT WITH GUSTS AROUND 30 KT HAVE DEVELOPED ACROSS THE WATERS THIS AFTERNOON. GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH TONIGHT...THEN GRADUALLY DIMINISH TUESDAY. SEAS UP TO 6-8 FT ARE EXPECTED ACROSS THE WATERS SOUTH OF OREGON INLET THROUGH TONIGHT...THEN WILL SLOWLY SUBSIDE TUESDAY AND TUESDAY NIGHT. AMZ135-260345- /O.EXB.KMHX.SC.Y.0069.000000T0000Z-110726T1000Z/ PAMLICO SOUND- 333 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS TO AROUND 30 KT. * SEAS...UP TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-156-158-260345- /O.EXT.KMHX.SC.Y.0069.000000T0000Z-110727T1000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 333 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS TO AROUND 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
169 WHUS72 KMHX 260252 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1052 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED SOUTH OF OREGON INLET THROUGH WEDNESDAY NIGHT... .STRONG SOUTHWEST WINDS TO AROUND 20 TO 25 KT WITH GUSTS OF UP TO 30 KT IN THE CENTRAL WATERS ARE EXPECTED TO CONTINUE THROUGH TONIGHT...THEN GRADUALLY DIMINISH TUESDAY. SEAS UP TO 6-8 FT ARE EXPECTED ACROSS THE WATERS SOUTH OF OREGON INLET THROUGH TONIGHT...THEN WILL SLOWLY SUBSIDE TUESDAY AND TUESDAY NIGHT. AMZ152-154-156-158-261100- /O.CON.KMHX.SC.Y.0069.000000T0000Z-110727T1000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1052 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-261000- /O.CON.KMHX.SC.Y.0069.000000T0000Z-110726T1000Z/ PAMLICO SOUND- 1052 PM EDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
053 WHUS72 KMHX 260733 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 333 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE SOUTH OF OREGON INLET THROUGH LATE TONIGHT... .STRONG SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS OF UP TO 30 KT IN THE CENTRAL WATERS ARE EXPECTED TO CONTINUE THIS MORNING...THEN GRADUALLY DIMINISH TO 15 TO 20 KT LATE THIS MORNING AND EARLY THIS AFTERNOON. SEAS 4 TO 7 FT ARE EXPECTED THROUGH TONIGHT...THEN WILL SLOWLY SUBSIDE LATE TONIGHT INTO WEDNESDAY. AMZ152-154-156-158-261800- /O.EXT.KMHX.SC.Y.0069.000000T0000Z-110727T0600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 333 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-261000- /O.CON.KMHX.SC.Y.0069.000000T0000Z-110726T1000Z/ PAMLICO SOUND- 333 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. * WINDS...SOUTHWEST 15 TO 20 KT WITH FREQUENT GUSTS TO 25 KT EARLY THIS MORNING. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
092 WHUS72 KMHX 261010 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 610 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE SOUTH OF OREGON INLET THROUGH LATE TONIGHT... .STRONG SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS OF UP TO 30 KT IN THE CENTRAL WATERS ARE EXPECTED TO CONTINUE THIS MORNING...THEN GRADUALLY DIMINISH TO 15 TO 20 KT LATE THIS MORNING AND EARLY THIS AFTERNOON. SEAS 4 TO 7 FT ARE EXPECTED THROUGH TONIGHT... THEN WILL SLOWLY SUBSIDE LATE TONIGHT INTO WEDNESDAY. AMZ135-261115- /O.EXP.KMHX.SC.Y.0069.000000T0000Z-110726T1000Z/ PAMLICO SOUND- 610 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED TO 15 TO 20 KNOTS. $$ AMZ152-154-156-158-262000- /O.CON.KMHX.SC.Y.0069.000000T0000Z-110727T0600Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 610 AM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. * WINDS...SOUTHWEST 15 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
749 WHUS72 KMHX 262010 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 410 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE SOUTH OF OREGON INLET THROUGH LATE TONIGHT... .SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT ARE EXPECTED THIS EVENING...THEN GRADUALLY DIMINISH LATE TONIGHT AND WEDNESDAY. SEAS UP TO 6 FT ARE EXPECTED THROUGH TONIGHT. AMZ152-154-156-158-270415- /O.EXT.KMHX.SC.Y.0069.000000T0000Z-110727T0900Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 410 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
107 WHUS72 KMHX 270238 AAA MWWMHX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1038 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE SOUTH OF OREGON INLET THROUGH LATE TONIGHT... .SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT ARE EXPECTED EARLY TONIGHT...THEN GRADUALLY DIMINISH LATE TONIGHT AND WEDNESDAY. SEAS UP TO 6 FT ARE EXPECTED THROUGH TONIGHT. AMZ152-154-156-158-270900- /O.CON.KMHX.SC.Y.0069.000000T0000Z-110727T0900Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1038 PM EDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
032 WHUS72 KMHX 270720 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 320 AM EDT WED JUL 27 2011 AMZ152-154-156-158-270830- /O.CAN.KMHX.SC.Y.0069.000000T0000Z-110727T0900Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 320 AM EDT WED JUL 27 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS HAVE DIMINISHED TO 15 TO 20 KNOTS...AND SEAS HAVE SUBSIDED TO 3 TO 5 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jul 24, 10:48 AM EDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jul 24, 10:48 AM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1048 AM EDT SUN JUL 24 2011
.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL CONTINUE TO LINGER INLAND THROUGH
THE NEXT SEVERAL DAYS AS HIGH PRESSURE CONTINUES OFFSHORE. A WEAK
COLD FRONT WILL MOVE INTO THE AREA TUESDAY BEFORE STALLING AND
DISSIPATING.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1030 AM SUNDAY...EARLY MORNING SHOWERS/THUNDERSTORMS AROUND
THE CRYSTAL COAST IS PUSHING OFFSHORE WHILE TEMPS ACROSS THE
REGION ARE QUICKLY WARMING THROUGH THE 80S WITH A COUPLE
LOCATIONS...CEDAR ISLAND AND MANTO...ALREADY AT 90F AS OF 10 AM.
WILL SEE ANOTHER HOT DAY WITH HIGHS IN THE M/U90S AND WITH
DEWPOINTS IN THE 70S...HEAT INDICIES ARE EXPECTED TO CLIMB TO
105-110F. WHILE THESE VALUES ARE MAINLY BELOW 110F WARNING
CRITERIA...PLAN TO CONTINUE WARNING AS THERE HAS BEEN LITTLE
COOLING AT NIGHT AND CUMULATIVE HEAT EFFECTS INDICATE SIGNIFICANT
PUBLIC IMPACT.
VERY MOIST AND UNSTABLE AIRMASS REMAINS ACROSS THE REGION WITH
PW'S AROUND 2.3" AND LI'S UP TO -9C. EXPECT SCT CONVECTION AGAIN
THIS AFTERNOON DEVELOPING MAINLY ALONG THE SEABREEZE AS WELL AS
LINGERING BOUNDARIES FROM EARLY MORNING CONVECTION ACROSS SRN
SECTIONS. WILL ALSO BE WATCHING SHORTWAVE ENERGY PRESENTLY MOVING
ACROSS WV TO POSSIBLY BRINGING ADDITIONAL SUPPORT FOR LIFT LATE
THIS AFTERNOON AND EVENING. FREEZING LEVELS REMAIN VERY
HIGH...ABOVE 15K FT...SO THE MAIN SEVERE THREAT WOULD BE DAMAGING
WINDS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
AS OF 430 AM SUNDAY...LATEST MODEL GDNC SUPPORTS CONVECTIVE THREAT
CONTINUING INTO OVERNIGHT HOURS AND STUCK WITH CHC POPS THROUGH
EVENING. PERSISTENCE FOR MIN TEMPS...MAINLY UPR 70S TO AROUND 80.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
AS OF 400 AM SUNDAY...A RESPITE FROM THE EXTREME HEAT WILL OCCUR MON
THROUGH MID WEEK...AS THE SPRAWLING UPR RIDGE RETROGRADES TO THE
WEST...ALLOWING FOR SHORT WAVE ENERGY TO BRING SHOWERS AND STORMS TO
THE REGION. HTS FALL ON MON WITH WEAK SFC FRONT SAGGING SOUTH INTO
NC BY AFTERNOON. SCT THUNDERSHOWERS WILL BREAK OUT IN COMBINATION
WITH THE SEA BREEZE BY AFTERNOON...MAINLY AWAY FROM THE COAST. HEAT
INDICES WILL FLIRT WITH ADVISORY CRITERIA...AS MAX TEMPS REACH THE
MID 90S COMBINED WITH HIGH TD VALS. STORMS MAY HOLD TOGETHER THROUGH
THE EVENING AS INSTABILITY REMAINS HIGH AND FORCING SHIFTS SOUTH AND
EAST.
TUE APPEARS TO HAVE GOOD CHANCES FOR THUNDERSTORMS ACROSS SRN
CWA...AS SFC FRONT AND UPR LEVEL FORCING REMAIN HERE. AN ISOLATED
SEVERE THREAT WILL BE PRESENT AS INSTABILITY VALUES WILL BE HIGH
FOR MON AND TUE...WITH MAIN THREAT ISOLATED DOWN BURST WINDS...
THOUGH HEAVY RAIN WILL BE A CONCERN AS STORMS WILL BE SLOW MOVING
WITH WEAK STEERING FLOW. FRONT WILL SAG SOUTH AND WASH OUT ON
WED...BRINGING END TO ORGANIZED STORMS. HOWEVER...ISO STORMS ARE
POSSIBLE EACH AFTERNOON WED THROUGH END OF THE WEEK DUE TO
SEA BREEZE CONVERGENCE. UPR RIDGE WILL BUILD BACK INTO E NC THUR
THROUGH THE WEEKEND...WITH INCREASINGLY HOT AND HUMID CONDITIONS
RETURNING.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 630 AM SUNDAY...COASTAL CONVECTIVE ACTIVITY EXPECTED TO REMAIN
SE OF TAF SITES EARLY THIS MORNING. VFR CONDITIONS EXPECTED MOST OF
PERIOD. DIURNAL CU WILL DEVELOPE AGAIN DURING AFTN WITH SCT TSTMS
FORMING ON SEA BREEZE AND OUTFLOWS. UPR LEVEL TROFFING AND SHRT WV
ACTIVITY MORE CONDUCIVE FOR SHOWERS CONTINUING INTO EVENING.
NOTE: KPGV AWOS REPORTING AGAIN AS OF 1015Z...HAD BEEN MISSING SINCE
0015Z.
LONG TERM /MONDAY THROUGH THURSDAY/
AS OF 415 AM SUNDAY...SCT THUNDERSTORMS WILL PREVAIL FOR MON AND
TUE...WITH HEAVY RAIN AND GUSTY WINDS THE MAIN THREATS. VSBYS WILL
BE REDUCED TO IFR IN THE HEAVY RAIN. RADIATION FOG/BR WILL BE A
CONCERN FOR THE OVERNIGHT HOURS NEXT WEEK...AS WINDS WILL BE LIGHT
AND BNDRY LAYER SATURATED ESP FOR AREAS THAT RECEIVE RAIN. WINDS
WILL GENERALLY BE SOUTHWESTERLY THROUGH THE PERIOD. DRY CONDITIONS
WILL PREVAIL WED THROUGH THE END OF THE WEEK...THOUGH AN ISO
THUNDERSTORM CANNOT BE RULED OUT EACH AFTERNOON DUE TO SEA BREEZE.
&&
.MARINE...
/SHORT TERM THROUGH TONIGHT/...
AS OF 1030 AM SUNDAY...DIAMOND BUOY IS NOW REPORTING
AGAIN AS OF 11Z...AND IS INDICATING SEAS OF 4 FT WITH WINDS AROUND
20 KT. WITH SEAS NOT AS HIGH AS FORECAST HAVE CANCELLED THE SCA
WITH THE MORNING UPDATE. OTHERWISE EXPECT SIMILAR CONDTIONS TO
THE PAST FEW DAYS WITH THE BERUMDA HIGH OFFSHORE AND THERMAL
TROUGH ACROSS THE PIEDMONT. EXPECT SWLY WINDS AROUND 15-20 KT WITH
SEAS 3 TO 5 FT SRN SECTIONS AND 10-15 KT WITH SEAS AROUND 2-4 FT
NORTH.
LONG TERM /MONDAY THROUGH THURSDAY/
AS OF 430 AM MONDAY...PRES GRAD WILL REMAIN RATHER TIGHT FOR MON
WITH APPROACHING COLD FRONT TO THE NORTH. WINDS WILL BE MARGINAL FOR
SCA BEING MET...AND GENERALLY BETWEEN 20 AND 25 KTS. MOST LIKELY
AREAS TO SEE SMALL CRAFT CONDITIONS DEVELOP ARE THE SOUTHERN AND
CENTRAL WATERS SO WILL HAVE TO MONITOR FOR POTENTIAL ISSUANCE.
THUNDERSTORM CHANCES WILL INC ON MON AND ESP MON NIGHT THROUGH TUE
ACROSS THE WATERS...AS THE COLD FRONT MOVES INTO THE AREA. HEAVY
RAIN AND DOWN BURST WINDS WILL BE THE MAIN THREATS. WINDS BECOME
LIGHTER ON TUE WITH FRONTAL PASSAGE...THOUGH FLOW WILL REMAIN SOUTH
TO SOUTHWEST FROM TUE THROUGH THE REST OF THE WEEK.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NCZ029-
044>047-079>081-090>095-098-103-104.
MARINE...NONE.
&&
SYNOPSIS...JBM
NEAR TERM...SK
SHORT TERM...JBM
LONG TERM...TL
AVIATION...JBM/TL
MARINE...SK/TLHazardous weather outlook, Jul 24, 5:35 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 535 AM EDT SUN JUL 24 2011 NCZ095-103-104-250945- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 535 AM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. MODERATE RIP CURRENT RISK. SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH AN ISOLATED THREAT OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079>081-091>094-250945- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-LENOIR-JONES-CRAVEN-PAMLICO- 535 AM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH AN ISOLATED THREAT OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ090-250945- DUPLIN- 535 AM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...AIR QUALITY ALERT IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. AIR QUALITY ALERT. SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH AN ISOLATED THREAT OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ098-250945- ONSLOW- 535 AM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...AIR QUALITY ALERT IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. MODERATE RIP CURRENT RISK. AIR QUALITY ALERT. SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH AN ISOLATED THREAT OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 24, 3:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
347 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG LAKEWOOD 34.79N 77.42W
07/24/2011 ONSLOW NC PUBLIC
TREE LIMBS DOWN ACROSS YARD
&&
EVENT NUMBER MHX1100351
JSCHULZLocal storm report, Jul 24, 3:51 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
351 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL SUNSET ACRES 34.79N 77.38W
07/24/2011 E0.50 INCH ONSLOW NC PUBLIC
&&
EVENT NUMBER MHX1100352
JSCHULZLocal storm report, Jul 24, 3:53 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
353 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG COLLEGE PARK 34.78N 77.38W
07/24/2011 ONSLOW NC LAW ENFORCEMENT
TREE DOWN ON VEHICLE. POWERLINES DOWN ON ROAD. IN FRONT
OF APRIL SHOWERS FLORIST ON PINEY GREEN RD. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER MHX1100354
JSCHULZLocal storm report, Jul 24, 4:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
400 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 4 SSE HALF MOON 34.77N 77.44W
07/24/2011 M1.00 INCH ONSLOW NC PUBLIC
PUBLIC REPORTED QUARTER INCH HAIL AND TREES DOWN NEAR
THE INTERSECTION OF INDIAN DRIVE AND GUM BRANCH ROAD.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER MHX1100353
DAGLocal storm report, Jul 24, 4:01 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
401 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG JACKSONVILLE 34.76N 77.40W
07/24/2011 ONSLOW NC PUBLIC
TREES DOWN ON PINE VALLEY ROAD IN JACKSONVILLE
&&
EVENT NUMBER MHX1100355
JMELocal storm report, Jul 24, 4:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
402 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 3 SSE HALF MOON 34.79N 77.45W
07/24/2011 E0.88 INCH ONSLOW NC TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZE HAIL IN GUM BRANCH
&&
CORRECTED LOCATION
EVENT NUMBER MHX1100349
DAGThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:46 AM EDT | Special Weather Statement | MHX | Dare | 59 min |
| Jul 24, 2:46 PM EDT | Special Weather Statement | MHX | Onslow | 59 min |
| Jul 24, 2:48 PM EDT | Severe Thunderstorm Warning | MHX | Onslow | 42 min |
| Jul 24, 3:13 PM EDT | Severe Thunderstorm Warning | MHX | Onslow | 47 min |
| Jul 24, 3:50 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Jones, Onslow | 40 min |
| Jul 24, 4:09 PM EDT | Heat Advisory | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more | 25 hr |
| Jul 24, 5:08 PM EDT | Special Weather Statement | MHX | Pitt | 52 min |
| Jul 24, 5:28 PM EDT | Special Weather Statement | MHX | Duplin, Lenoir | 62 min |
| Jul 24, 5:31 PM EDT | Special Weather Statement | MHX | Hyde | 59 min |
| Jul 24, 5:42 PM EDT | Special Weather Statement | MHX | Greene | 63 min |
| Jul 24, 6:08 PM EDT | Special Weather Statement | MHX | Martin | 67 min |
| Jul 24, 6:11 PM EDT | Special Weather Statement | MHX | Pitt | 64 min |
| Jul 24, 6:35 PM EDT | Special Weather Statement | MHX | Duplin | 55 min |
| Jul 24, 7:19 PM EDT | Special Weather Statement | MHX | Martin | 56 min |
| Jul 24, 7:39 PM EDT | Special Marine Warning | MHX | 51 min |
Nearby
Small Craft Advisories in North Carolina, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.